Prednisolone withdrawal

I’ve finally got down to 1mg after several months I’ve been on and off prednisolone for the last 30 plus years but far more frequent the last 3 years. The joint pain I can cope with but it’s the extreme fatigue I’m struggling with, I’m a full time carer for my 4 year daughter who has Scimitar Syndrome which is a congenital heart and lung condition, she’s tube fed and on CPAP ventilation at night so I can’t be tired!! Does anyone have any suggestions to help with the extreme fatigue please. Thank you


Community Answers
  • Leon Lebowitz, RRT moderator
    5 months ago

    Hi again, firegirl and thanks for your post. As Lyn has said, this is challenging to manage (steroid withdrawal) – and must be even more of a challenge based on what you shared about your daughter’s condition as well. Are you able to enlist support and assistance from your family? Please do check back and let us know how you’re doing. All the best, Leon (site moderator)

  • Lyn Harper, RRT moderator
    5 months ago

    Oh yes! The dreaded corticosteroid withdrawal. I’m sorry that you have to go through that, firegirl. I hope it doesn’t last long. I noticed you also mentioned in another post that you were tired. That can be another symptom of coming off the prednisone, as I’m sure you know.

    Feel better soon.

    Regards,
    Lyn (site moderator)

  • Share Your Answer

    Poll